Yes, it was harder at the end for me even though I'd reduced my dosage.
I think the meds build up in your system.
Do what you can, and know that it will be over soon.
Just think~this summer you'll be ready to tackle the waves.
Yes, I think tx got harder the longer I was on it. It's amazing that you can do cardio classes at all. I had to give up my exercise routine completely as I could barely even walk to the gym, let alone exercise. It will be over soon and you will get your energy back. Don't expect it to come back as soon as you stop tx though. It took me a couple of months to feel like I wasn't on tx anymore. Now it's been nearly a year since I've been off and I'm back to normal except for some eye problems. Hang in there!! Treat yourself extra nice right now and know that you have accomplished something huge! Take care.
Don't give into the sx, drink drink and drink more, stay active, don't sit around and thinking about feeling bad. The more I push myself the better I feel, mind set 99% of this battle.
I agree with you u I have had severe fatigue since beginning and it dont seem to get any better. I and gen 3 treating with rib an peg 400 mg rib 180 peg. If u do exercises u are lucky . I would not last 2 min I try to walk around and get up an move but before I get to far I am worn out I am week 17/24 praying that it stays und and never find it in my blood again. God bless you and hang in there. There is always a rainbow so we will see it soon
thank you for answering my post. i don't feel like something's wrong. i knew you guys would guide me. thanks so much. belle
Hi belle, doing cardio 3x per week, you rock girl !!! And so close to eot.
I'd suspect you're beginning to anticipate eot and dealing with the mental challenges of being exhausted. Hang in there, try to stay busy with other things and the last few weeks will be over very soon. Keep doing what you can do for now, but don't push yourself. You'll have plenty of time to do that later :-)
Hang in belle....almost there !
hi belle......soooo close! i think 15 minutes sounds good for a work out during tx at any week!.....keep posting......billy
Wow, I am amazed that you can still do a cardio work-out! I only take walks.
I am sure, the longer one takes chemicals (although are bodies do tend to adjust to them) the more they tax are systems.
I wouldn't push yourself to do more then you feel comfortable with. You could just take a long walk, to make up for shortening your work-out. It's all about the circulation!
thank you for the pep talk. i've been a little down with this anemia. i can deal with anything else but that bugs me. do you any idea how long until hgb goes up after treatment. as always, thanks. belle
thanks for the posts. it's great that so many people on this forum care about others. thank you so much. belle
thanks for reminding me not to push myself. it's been so hard not to do the things i love. i've really missed surfing. the ocean is my healing ground. i always came home from surfing with a huge smile on my face. i miss that. take care. belle
I think the end of treament is harder than the beginning too. I think that 48 weeks is just so exhausting. I am in week 37 and still can't make it through a day. My hemoglobin is 10.0 - similar to yours - and I could not do any cardio. The only thing I have continued throughout tx is Tai Chi and during that last 15 minutes of a hour class, I feel like I am going to die - every time. I went bird watching with hubby yesterday and only made it to lunch - then I had to nap the rest of the afternoon. Activity wipes me out.
I don't think you will lose your conditioning if you stop the cardio for 3 weeks. Give yourself a break 10.5 is not that easy to live with. I am excited for you so close to the finish.
Wow...good job belle 19. I am seriously impressed with your fire. What about a compromise...say twice a week. Hey, you are doing so well. Call whatever shot, no pun intended that you want.
You rock! Only three more weeks! Take it as it is given, do what you can, and do some extra special things just for YOU. A facial, a massage, a nice meal out, meditate at Swamis.....take a short walk and call it your aerobic exercise. Hugs to you and congratulations on slaying the dragon.
end of treatment was very difficult for me. No energy at all and the look of death on my face, pale and very worn out looking but within a couple of weeks after treatment ended started to feel much better even a week after had more energy. end is tough because you can see and taste the finish line and just want to cross it. Hang in there you can do it, piece of cake now. Good luck :)
You've made it sooo far. The closer to the end I got, the more achy, feverish, etc I got. I would turn my head and point it in the direction I was going just so I wouldn't get too dizzy.
We use caffeine, more naps, whatever gets us through. Just please listen to your body and get the rest you need.
You can do it!